# SDR ASAA0180027

- Difficulty date: January 23, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N951AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49111
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5913217519
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING PREFLIGHT CHECK, CAPTAINS SLIDING CLEARVIEW WINDOW WOULD NOT OPEN.  RESEATED LOOSE HINGE PIN AND LUBRICATED WINDOW.  WINDOW THEN OPERATED PROPERLY.  (M)
